# SDR QXEA2009073100562

- Difficulty date: July 27, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 2,847 hours, 3,236 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - AFT F/A REPORTS AN UNUSUAL ODOR FROM ROW 17 TO THE AFT GALLEY.  PLACED THE RECIRC FAN ON MEL 21-20-2.  CLEARED MEL 7/28.  PERFORMED OPERATIONAL TEST OF THE RECIRC FAN IAW Q400 AMM SUBTASK 21-22-16-710-001.  OPS CHECK GOOD.  NO UNUSUAL ODOR DETECTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
